# SDR CALA9801444

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT INBOARD END OF FLOOR SUPPORT AT BS 760, BL 0.  THE CRACKED SECTION OF FLOOR SUPPORT WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, FIGURE 1 AND 51-30-2.
